Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dehn surgery, homology and hyperbolic volume

Ian Agol, Marc Culler and Peter B Shalen

Algebraic & Geometric Topology 6 (2006) 2297–2312
Bibliography
1 I Agol, Tameness of hyperbolic 3–manifolds arXiv:math.GT/0405568
2 I Agol, Volume change under drilling, Geom. Topol. 6 (2002) 905 MR1943385
3 I Agol, N M Dunfield, P A Storm, W P Thurston, Lower bounds on volumes of hyperbolic Haken 3–manifolds arXiv:math.DG/0506338
4 J W Anderson, R D Canary, M Culler, P B Shalen, Free Kleinian groups and volumes of hyperbolic 3–manifolds, J. Differential Geom. 43 (1996) 738 MR1412683
5 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, Appendix A by M Heusener and J Porti, Astérisque 272 (2001) MR1844891
6 K Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978) 243 MR512399
7 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
8 M Culler, P B Shalen, Paradoxical decompositions, 2–generator Kleinian groups, and volumes of hyperbolic 3–manifolds, J. Amer. Math. Soc. 5 (1992) 231 MR1135928
9 D Gabai, G R Meyerhoff, N Thurston, Homotopy hyperbolic 3–manifolds are hyperbolic, Ann. of Math. $(2)$ 157 (2003) 335 MR1973051
10 C Hodgson, J Weeks, SnapPea
11 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
12 K N Jones, A W Reid, Vol3 and other exceptional hyperbolic 3–manifolds, Proc. Amer. Math. Soc. 129 (2001) 2175 MR1825931
13 S Kojima, Deformations of hyperbolic 3–cone-manifolds, J. Differential Geom. 49 (1998) 469 MR1669649
14 H Namazi, J Souto, Nonrealizability in handlebodies and ending laminations
15 K Ohshika, Realizing end invariants by limits of minimally parabolic, geometrically finite groups arXiv:math.GT/0504546
16 A Przeworski, A universal upper bound on density of tube packings in hyperbolic space, J. Differential Geom. 72 (2006) 113 MR2215457
17 P B Shalen, P Wagreich, Growth rates, $Z_p$–homology, and volumes of hyperbolic 3–manifolds, Trans. Amer. Math. Soc. 331 (1992) 895 MR1156298